Clomid Questions

iVillage Member
Registered: 10-08-2007
Clomid Questions
13
Wed, 11-10-2010 - 8:28pm

Hello Ladies!

I have a few questions regarding clomid.

Mandy


ttc #1 since March 2010


4/10  Miscarriage


 


 

Pages

iVillage Member
Registered: 04-13-2010
Wed, 11-10-2010 - 9:57pm

Well, I have no answers to the ovulation part as I'm on clomid and I don't ovulate every month... but I have used the generic clomid every cycle. Also, if you have a Rite aid - it's cheaper than walmart for clomid - 50mg at rite aid is 8.99 walmart is 11.99 100mg at rite aid is 12.99 at walmart is 18.99 and 150mg at rite aid is.. uh... i forget, sorry and I never filled 150 at walmart - hate fighting to get them to price match rite aid! Well, at least those are the prices with no prescription coverage at my local rite aid and my local walmart... in case you wanted to know ;)

Good luck with the clomid - hopefully it's just the boost you need!


Powered by CGISpy.com

iVillage Member
Registered: 07-09-2010
Wed, 11-10-2010 - 11:14pm

Mandy, I do know that some doctors will give you a RX for clomid if you just look at them, and otehrs run a years worth of tests before giving it out. I dont think there is any set standard for who gets it and who doesnt anymore. I used to not O on my own so they gave it to me... But I know some women get it to "boost" egg quality.

Photobucket


iVillage Member
Registered: 02-19-2007
Thu, 11-11-2010 - 7:32am

I have not taken Clomid, though I tried many times to get my Dr to give it to me.

Some Drs say that since it boosts your ovulation it can help your Progesterone levels post O. Im kinda confused why your Dr would think you need that when your Progesterone levels are good other than spotting.

While I would take Clomid myself, I just want to also say that my friend got pushed into taking it from her Dr & she didnt even ask about it as she was TTC and it was slow going. She had not been trying for a yr & had 1 m/c. She took it for 2 cycles & called Dr on 2nd cycle as she was having major pain/cramps/spotting. The Dr just brushed her off & said it was normal. She had a ectopic & lost her tube. Her Dr did not mention anything about Clomid potentially drying up CM, so she did nothing to compensate. So just be sure to get all the facts.

*mindy*
iVillage Member
Registered: 10-08-2007
Thu, 11-11-2010 - 8:07am

Thank you for the information ladies.

Mandy


ttc #1 since March 2010


4/10  Miscarriage


 


 

iVillage Member
Registered: 07-28-2009
Thu, 11-11-2010 - 8:26am

Hi, Mandy. I know it can all get pretty confusing but let me see if I can help.

Clomid is a pretty harmless drug that is used a lot in women that have a perfect mid cycle O (like myself). It forces your body to created more FSH (follicle stimluating hormone) which can help create bigger, strong follicles and sometimes one or two extra - although more than two is pretty rare. Bigger, stronger follicles lead to higher post O progesterone levels and should also lead to an extended LP and lessen or stop any super early spotting that may be going on. It is also thought to help with egg quality in some women.

So the way they feel about it is, will it help? Maybe. And if it doesn't, no big deal!

Try not to freak out about it. It's really no big deal. :)

Photobucket

Photobucket
iVillage Member
Registered: 04-13-2010
Thu, 11-11-2010 - 8:49am
whew - your walmart is cheap and I have to fight with mine to price match riteaid??? that's crazy!!! I thought walmart was like a chain?? oh well! I remember having to pay $53 for 50mg when I first started clomid back in 1999!!! Needless to say - I was shocked at the inflation rate when I started it again a few months ago! ;) lol


Powered by CGISpy.com

iVillage Member
Registered: 05-12-2008
Thu, 11-11-2010 - 9:20am

Hi Mandy!

iVillage Member
Registered: 06-25-2002
Thu, 11-11-2010 - 11:03am

Hey there,

In July I was diagnosed with Luteal Phase Defect due to low progesterone, and was ovulating every month, but was also having pre-af

TTC #1 October/November 2009


BFP December 14th, 2009 :)


iVillage Member
Registered: 06-25-2002
Thu, 11-11-2010 - 11:06am

Oh, and I also didn't have any side effects while taking clomid.

TTC #1 October/November 2009


BFP December 14th, 2009 :)


iVillage Member
Registered: 03-21-2007
Thu, 11-11-2010 - 11:55am
I think Michelle explained it best. I O regularly (although I tend to be a late O'er) and also having no problems getting pg, just keeping them. My RE summed it up as Clomid will give you a "better ovulation" Better follicles, which leads to more progesterone and so on.

Also, my RE gave me a card that was good for 3 months' of free Clomid.

I have to say that I have developed a love/hate relationship with Clomid. It has gotten me pg twice in the 3 months I've taken it (one was a chem pg and FX still on this one), but the side effects for me were horrendous.

GL!
Photobucket

Pages